I recently noticed a rapid growth of a "thing" I had for about 10 years on my leg.
It's in the top, interior part.
It is skin colored and grew 2-3 times in only 1-2 days!
It doesn't hurt, it is skin colored, it is "wrinkled", so skin on it is not soft. Rarely it did itch in the past.
It looks like a bell's clapper or, we might say it looks like a "tear drop".
The "thing" now looks like a ball and is attached to my leg through a small, tight channel...
Before, it was smaller, softer, flatter, now in 2 days it suddenly became larger, round. Like it inflated or got filled with liquid. Now it is almost the size of a pea. When it was 3 times smaller, I thought it doesn't bother me much, I'll leave it like that.
Note: it has "normal" skin on it, but overall it seems to have its own contents...
I am on a long trip and have walked for long hours, over 8 hours a day. And for about 1 month before I have been taking tons of antibiotics for treating prostatitis and epididimitis.
I took lots of anti-inflammatories, not sure if these could have made it grow...
2 days ago I could swear it looked more "normal"...
Greetings David757 I might see a health professional as soon as possible about it in case it is a cellulitis or boil or worse. Of course it may be a fatty cyst some of those break out fairly fast. Of course everyone makes their own health care decisions. A person can overexercise and wear down the body. Perhaps I would rest more. A few minutes walk after each meal and an hour of walking a day is said to be enough plus the normal activities or job one does each day. I would try to get in 8 hours sleep a night plus I might nap a bit before meals since the body may need rest from its overactivity recently.
In my opinion some people become vulnerable to fungal infection from antibiotics so I might try to avoid sweets, yeasts and even a lot of fat for a bit of time. I might use grapefruit, lemons, limes, kiwis and green peppers to help with improving the immune system against infecton. I would use plenty of water also. I would avoid as many chemicals or non food substance in the body as possible. If desired I would be interested to know how it goes. Kind regards. sjb
Greetings David757! The liquid sometimes ends up being pus, blood and histamines or serum. It may also contain bacteria or germs of some type depending on the problem and the cause. If it feels soft it may merely be fat. So when the professional is seen hopefully soon they might be able to say better about what it is. I would continue to keep an eye on the size and color if any waiting will be done. I might also check the body for fever, pulse, blood pressure etc. to see if other things are wrong. Peace, sjb
Last edited by sjb; 07-24-2012 at 06:35 AM.
After the long trip the "thing" on my upper leg has changed...
-it shrunk about 3 times - now it's even smaller than it was before the inflammation
-now it's dark, almost black (3-4 days ago it was still skin color, now it's dark)
-it has gotten hard, like something in it (probably blood?) has hardened
-before the hardening, for a short period, a transparent yellowish-white formation appeared on the bottom side of this polyp - it looked like watery liquid had gathered there... after all these, not it looks rather stale, hard, homogeneous and almost black
-but now a slight pinkish inflammation can be noticed on my leg as well (previously the "thing" attached to my leg through a thread-like channel didn't affect my leg) - this inflammation is around the chord/thread that attaches the poly to my leg
I was careful, so I don't think there was any infection. The inflammation is on a very small area, but there is a 1-2 mm swelling on the leg around the chord.
It doesn't hurt unless I touch it.
It will take some time until I get scheduled to my dermatologist. I'm still worried until then.
I put Neosporin on my leg, right on the inflammated area, for precautions.